RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 29, Issue 3  


On the structure of digraphs of polynomial transformations over finite commutative rings with unity
V. E. Viktorenkov
3
The square root law in the embedding detection problem for Markov chains with unknown matrix of transition probabilities\footnote{The paper is published by the recommendation of the Program Commitee of the CTCrypt'2016 Conference.}
A. V. Volgin
24
Necessary conditions for power commuting in finite-dimensional algebras over a field
A. V. Zyazin, S. Yu. Katyshev
38
On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo 2
N. M. Mezhennaya, V. G. Mikhailov
45
Closed classes of polynomials modulo $p^2$
D. G. Meshchaninov
54
Artinian bimodule with quasi-Frobenius bimodule of translations
A. A. Nechaev, V. N. Tsypyschev
70
Элементарные преобразования систем уравнений над квазигруппами и обобщенные тождества
S. V. Polin
92
A method of graph reduction and its applications
D. V. sirotkin, D. S. Malyshev
114
Arithmetical rings and Krull dimension
A. A. Tuganbaev
126
Asymptotic behavior of functions$\Omega(k; n)$ and $\omega(k; n)$ relatedto the number of prime divisors
A. V. Shubin
133
Письмо в редакцию
A. M. Chudnov
144
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019